# SDR SWAA2021072797589

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 56,617 hours, 33,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Bs 540 Bl0
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR SUPPORT CHANNEL CRACKED.  REMOVED SUPPORT CHANNEL BS540 BLO.O - LBL25 IAW SRM 52-40-02.  LOCATED ALL HOLES IN FLOOR SUPPORT CHANNEL IAW SRM 51-40-05-0G-0 AND DRAWING  143A5240 SHT. 4.  INSTALLED NEW CABIN FLOOR SUPPORT CHANNEL IAW SRM 51-40-02 AND DWG 143A0060 SH 36.
